One bad side noticed from Leviathan
- 12-13-2007, 03:19 PM
- 12-13-2007, 03:47 PM
Just take niacin. It will make your hole face so red you won't notice the rosey cheeks.lol Seriously though you may want to check your blood pressure.
- 12-13-2007, 08:01 PM
Jesus, my BP? I'm 22 years old and 5'8 - 183. I take like 10 grams of fish oil a day and live a very active lifestyle.
It's the supplement.
Doesn't mean I won't take it, but I won't take it on days that I see my girlfriend. hahaha
12-13-2007, 09:31 PM
12-13-2007, 10:20 PM
Doesn't make my cheeks red at all?? What else are you taking?
Are you talking about Reloaded,or the OG formula?
The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2
12-14-2007, 03:46 AM
12-14-2007, 09:43 AM
I think it's the yohimbe.
I cut out the Leviathan Reloaded to test to see if that was the supp causing the redness and it was. I'm also taking Syntra ec, 7-Keto Musclean, and Powerfull.
12-14-2007, 10:42 AM
12-14-2007, 05:54 PM
Similar Forum Threads
- By tkc0mand3r in forum AnabolicsReplies: 4Last Post: 04-10-2013, 03:01 PM
- By survey in forum AnabolicsReplies: 1Last Post: 09-22-2011, 08:25 PM
- By Brodus in forum SupplementsReplies: 4Last Post: 06-14-2004, 06:20 PM
- By DarCSA in forum General ChatReplies: 6Last Post: 02-17-2003, 10:42 PM